RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2018, том 23, выпуск 3, страницы 339–354 (Mi rcd327)  

A Nonholonomic Model of the Paul Trap

Alexey V. Borisovab, Alexander A. Kilinc, Ivan S. Mamaevd

a Moscow Institute of Physics and Technology, Institutskii per. 9, Dolgoprudnyi, 141700 Russia
b A. A. Blagonravov Mechanical Engineering Research Institute of RAS, ul. Bardina 4, Moscow, 117334 Russia
c Udmurt State University, ul. Universitetskaya 1, Izhevsk, 426034 Russia
d Izhevsk State Technical University, ul. Studencheskaya 7, Izhevsk, 426069 Russia

Аннотация: In this paper, equations of motion for the problem of a ball rolling without slipping on a rotating hyperbolic paraboloid are obtained. Integrals of motions and an invariant measure are found. A detailed linear stability analysis of the ball’s rotations at the saddle point of the hyperbolic paraboloid is made. A three-dimensional Poincaré map generated by the phase flow of the problem is numerically investigated and the existence of a region of bounded trajectories in a neighborhood of the saddle point of the paraboloid is demonstrated. It is shown that a similar problem of a ball rolling on a rotating paraboloid, considered within the framework of the rubber model, can be reduced to a Hamiltonian system which includes the Brower problem as a particular case.

Ключевые слова: Paul trap, stability, nonholonomic system, three-dimensional map, gyroscopic stabilization, noninertial coordinate system, Poincaré map, nonholonomic constraint, rolling without slipping, region of linear stability

Финансовая поддержка Номер гранта
Министерство образования и науки Российской Федерации
1.2404.2017/4.6
1.2405.2017/4.6
The work of A.V. Borisov (Introduction, Section 1) was carried out at MIPT under project 5-100 for state support for leading universities of the Russian Federation. The work of A. A. Kilin (Sections 3, 5 and Appendix B) and I. S. Mamaev (Sections 2, 4 and Appendix A) was carried out within the framework of the state assignment to the Ministry of Education and Science of Russia (nos. 1.2404.2017/4.6 and 1.2405.2017/4.6, respectively).


DOI: https://doi.org/10.1134/S1560354718030085

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 37J60, 34A34
Поступила в редакцию: 12.03.2018
Принята в печать:16.04.2018
Язык публикации: английский

Образец цитирования: Alexey V. Borisov, Alexander A. Kilin, Ivan S. Mamaev, “A Nonholonomic Model of the Paul Trap”, Regul. Chaotic Dyn., 23:3 (2018), 339–354

Цитирование в формате AMSBIB
\RBibitem{BorKilMam18}
\by Alexey V. Borisov, Alexander A. Kilin, Ivan S. Mamaev
\paper A Nonholonomic Model of the Paul Trap
\jour Regul. Chaotic Dyn.
\yr 2018
\vol 23
\issue 3
\pages 339--354
\mathnet{http://mi.mathnet.ru/rcd327}
\crossref{https://doi.org/10.1134/S1560354718030085}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3811823}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018RCD....23..339B}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000434637700008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85048110087}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd327
  • http://mi.mathnet.ru/rus/rcd/v23/i3/p339

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:29
    Литература:6

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019